# SDR FDEA202307211264

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25626
- Aircraft time: 76,239 hours, 30,012 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740047
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS NO. 1  WINDSHIELD HAS SMALL AREA OF  ARCING .  REPLACED CAPTAINS FWD WINDSHIELD REF AMM 56-11-01-4 UP THRU   STEP 3.E.(21).(C).
